# SDR 99ZZZX2954

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N732YK
- Make and model: Cessna T210M
- Aircraft serial: 21061879
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Hose
- Part number: 528884082A
- Condition: Separated
- Location: Nlg Door
- Part time: 1,055 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HOSE CLOSE TO GEAR DOOR DOUBLE-ACTING HYDRAULIC ACTUATOR SEPARATED AT SOCKET DURING LANDING GEAR LOWERING CYCLE.  HOSE WAS FIVE YEARS OLD.
